zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Convergence theorems for sequences of nonlinear operators in Banach spaces. (English) Zbl 0149.36301
[1]Aggeri, J.C., andC. Lescarret: Sur une application de la sous-differentiabilité à des fonctions convexes duales associés à un couple d’ensembles mutuellement polaires. Mimeographed, Montpellier 1965.
[2]Asplund, E.: Positivity of duality mappings (to appear in Bull. Amer. Math. Soc.).
[3]Babuska, I.: On Schwarz algorithms in partial differential equations of mathematical physics [Russian]. Czechoslovak Math. Jour. 8 (83), 328-343 (1958).
[4]Beurling, A., andA.E. Livingston: A theorem on duality mappings in Banach spaces. Ark. Math.4, 405-411 (1961). · Zbl 0105.09301 · doi:10.1007/BF02591622
[5]Browder, F.E.: On some approximation methods for solutions of the Dirichlet problem for linear elliptic equations of arbitrary order. Jour. Math. Mech.7, 69-80 (1958).
[6]? Nonlinear elliptic boundary value problems. Bull. Amer. Math. Soc.69, 862-874 (1963). · Zbl 0127.31901 · doi:10.1090/S0002-9904-1963-11068-X
[7]? On a theorem of Beurling and Livingston. Canad. Jour. Math.17, 367-372 (1965). · Zbl 0132.10602 · doi:10.4153/CJM-1965-037-2
[8]? Nonlinear monotone operators and convex sets in Banach spaces. Bull. Amer. Math. Soc.71, 780-785 (1965). · Zbl 0138.39902 · doi:10.1090/S0002-9904-1965-11391-X
[9]? Existence of periodic solutions for nonlinear equations of evolution in Hilbert space. Proc. Nat. Acad. Sci. U.S.A.53, 1100-1103 (1965). · Zbl 0135.17601 · doi:10.1073/pnas.53.5.1100
[10]? Fixed point theorems for noncompact mappings in Hilbert space. Proc. Nat. Acad. Sci. U.S.A.53, 1272-1276 (1965). · Zbl 0125.35801 · doi:10.1073/pnas.53.6.1272
[11]? Mapping theorems for noncompact nonlinear operators in Banach spaces. Proc. Nat. Acad. Sci. U.S.A.54, 337-342 (1965). · Zbl 0133.08101 · doi:10.1073/pnas.54.2.337
[12]? Nonexpansive nonlinear operators in a Banach space. Proc. Nat. Acad. Sci. U.S.A.54, 1041-1044 (1965). · Zbl 0128.35801 · doi:10.1073/pnas.54.4.1041
[13]? Fixed point theorems for nonlinear semicontractive mappings in Banach spaces. Archive for Rat. Mech. and Anal.21, 259-269 (1966).
[14]Browder, F.E.: Problèmes nonlinéaires, 153 pp. University of Montreal Press 1966.
[15]? On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces. Proc. Nat. Acad. Sci. U.S.A.56, 419-425 (1966). · Zbl 0143.36902 · doi:10.1073/pnas.56.2.419
[16]? Existence and approximation of solutions of nonlinear variational inequalities. Proc. Nat. Acad. Sci. U.S.A.56, 1080-1086 (1966). · Zbl 0148.13502 · doi:10.1073/pnas.56.4.1080
[17]Browder, F.E.: Convergence of approximants to fixed points of non-expansive nonlinear mappings in Banach spaces (to appear in Archive Rat. Mech. and Anal.).
[18]Browder, F.E.: Periodic solutions on nonlinear equations of evolution in infinite dimensional spaces (to appear in Lectures on Differential Equations, to be published by Van Nostrand Co. 1967).
[19]Browder, F.E.: Nonlinear equations of evolution and the method of steepest descent in Banach spaces (to appear).
[20]Browder, F.E.: Nonlinear accretive operators in Banach spaces (to appear in Bull. Amer. Math. Soc.).
[21]?, andD.G. de Figueiredo:J-monotone nonlinear operators in Banach spaces. Konk. Nederl. Akad. Wetesch.69, 412-420 (1966).
[22]?, andW.V. Petryshyn: The solution by iteration of non-linear functional equations in Banach spaces. Bull. Amer. Math. Soc.72, 571-575 (1966). · Zbl 0138.08202 · doi:10.1090/S0002-9904-1966-11544-6
[23]Browder, F.E., andW.V. Petryshyn: Construction of fixed points of nonlinear mappings in Hilbert space (to appear in Jour. Math. Analysis and Appl.).
[24]Göhde, D.: Zum Prinzip der kontraktiven Abbildung. Math. Nachr.30, 251-258 (1966). · Zbl 0127.08005 · doi:10.1002/mana.19650300312
[25]Hartman, P., andG. Stampacchia: On some non-linear elliptic differential-functional equations. Acta Math.115, 271-310 (1966). · Zbl 0142.38102 · doi:10.1007/BF02392210
[26]Hildebrandt, S.: Einige konstruktive Methoden bei Randwertaufgaben für lineare partielle Differentialgleichungen und in der Theorie harmonischer Differentialformen. I. Jour. Reine Angew. Math.213, 66-88 (1963).
[27]Kirk, W.A.: A fixed point theorem for mappings which do not increase distance. Amer. Math. Monthly72, 1004-1006 (1965). · Zbl 0141.32402 · doi:10.2307/2313345
[28]Krasnoselski, M.A.: Two remarks about the method of successive approximations. Uspekhi Mat. Nauk.19, 123-127 (1955).
[29]Lions, J.L., andG. Stampacchia: Inequations variationelles non-coercives. C. R. Acad. Sci. Paris261 25-27 (1965).
[30]Lions, J.L., andG. Stampacchia: Variational inequalities (to appear).
[31]?, andR. Temam: Une methode d’eclatement des operateurs et des contraintes en calcul des variations. C. R. Acad. Sci. Paris263, 563-565 (1966).
[32]Minty, G.J.: On a monotonicity method for the solution of nonlinear equations in Banach spaces. Proc. Nat. Acad. Sci. U.S.A.50, 1038-1041 (1963). · Zbl 0124.07303 · doi:10.1073/pnas.50.6.1038
[33]Opial, Z.: Weak convergence of the sequence of successive approximations for nonexpansive mappings (to appear in Bull. Amer. Math. Soc.).
[34]Petryshyn, W.V.: Construction of fixed points of demicompact mappings in Hilbert space. Jour. Math. Analysis and Appl.14, 276-284 (1966). · Zbl 0138.39802 · doi:10.1016/0022-247X(66)90027-8
[35]Schaefer, H.: Über die Methode sukzessiver Approximationen. J. Deutsch. Math. Verein.59, 131-140 (1957).
[36]Stampacchia, G.: Formes bilineaires coercitives sur les ensembles convexes. C. R. Acad. Sci. Paris258, 4413-4416 (1964).
[37]Stummel, F.: Zur Konvergenz des Balayage-Verfahrens in Hilbertschen Räumen. Math. Ztschr.86, 136-144 (1964). · Zbl 0127.06703 · doi:10.1007/BF01111334